# SDR CA090702005

- Difficulty date: July 1, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Urocop EC120B
- Engine: Tmeca ARRIU2F
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Malfunctioned
- Location: Carousel Switch
- Part time: 390 hours
- Component: Carousel Switch
- Component part number: 83450001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

(CAN) INVESTIGATION REVEALED THAT THE CAROUSEL RELAY PROVIDES AN UNANTICIPATED 6 TO 9 VOLTS VDC TO PIN C OF THE UTILITY CONNECTION ON THE BELLY OF THE AIRFRAME WHEN IT SHOULD ONLY BE SUPPLING 28 VDC TO PIN E OF THE CONNECTION. THIS ERRANT VOLTAGE ISN`T ENOUGH TO OPEN A WATER BUCKET BUT IT HAS BEEN DEMONSTRATED TO OPEN A REMOTE HOOK.  AN EMERGENCY NOTICE HAS BEEN SENT TO ALL COMPANY PILOTS INSTRUCTING THEM TO USE EXTREME CAUTION TO AVOID ACTIVATION OF THE CAROUSEL SWITCH. MFG HAS BEEN INFORMED OF THIS SITUATATION.
